Revista Matemática Iberoamericana


Full-Text PDF (296 KB) | Metadata | Table of Contents | RMI summary
Volume 35, Issue 5, 2019, pp. 1583–1602
DOI: 10.4171/rmi/1094

Published online: 2019-06-24

A weak type estimate for rough singular integrals

Andrei K. Lerner[1]

(1) Bar-Ilan University, Ramat Gan, Israel

We obtain a weak type (1, 1) estimate for a maximal operator associated with the classical rough homogeneous singular integrals $T_\Omega$. In particular, this provides a different approach to a sparse domination for $T_\Omega$ obtained recently by Conde-Alonso, Culiuc, Di Plinio and Ou.

Keywords: Rough singular integrals, sparse bounds, maximal operators

Lerner Andrei: A weak type estimate for rough singular integrals. Rev. Mat. Iberoam. 35 (2019), 1583-1602. doi: 10.4171/rmi/1094